# SDR ASOA2015110514107

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LOWER WINDSHIELD CENTER POST ATTACH FITTINGS ARE CRACKED.  R & R LT & RT LOWER WINDSHIELD FITTINGS IAW SRM 51-40-11-00 AND 51-42-21-00, DWG 601R33007.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
